# SDR ASAA2022042138096

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,036 hours, 16,504 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275060
- Condition: Degraded
- Location: #2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OVERHEAT WILL NOT TEST. GROUNDED - YES. ON DEFERRAL.
INSPECTED ALL CONNECTIONS ASSOCIATED WITH LOOP A CW B737-800 FIM 26-10 TASK 805. FOUND MW0315 CORE HARNESS RESISTANCE FLUXUATES TO OPEN AND BACK WHEN TAPPED ON. REMOVED AND REPLACED MW0315 REF B737-800 AMM 26-11-02. #2 ENGINE FIRE DETECTION SYSTEM GROUND VERIFICATION PASSED. REF AMM 26-11-00---B #2 FIRELOOP SW MOVED TO CENTER POSITION.
